# SDR TRAX200700027

- Difficulty date: January 5, 2007
- Submitted: January 9, 2007
- Operation: Air carrier
- Aircraft: N841AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7300
- Aircraft time: 20,409 hours, 17,160 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Emergency Hatch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CREW HATCH MISSING ALL OUTER PLACARDS.
